# SDR REXA2016121802539

- Difficulty date: December 18, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198063
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP LOWER HINGE CRACKED / MISSING LUG. REMOVED & REPLACED LOWER HINGE TO PAX DOOR TOP STEP IAW SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001-A01.
